BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 1 >

Please use this identifier to cite or link to this item:

Title: Representable Banach Spaces and Uniformly Gateaux-Smooth Norms
Authors: Frontisi, Julien
Keywords: Gâteaux-Smoothness
Representable Banach Spaces
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 1, (1996), 33p-38p
Abstract: It is proved that a representable non-separable Banach space does not admit uniformly Gâteaux-smooth norms. This is true in particular for C(K) spaces where K is a separable non-metrizable Rosenthal compact space.
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol22-num1-1996-p033-p038.pdf450.92 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License